# SDR ASAA2018061225189

- Difficulty date: June 12, 2018
- Submitted: June 26, 2018
- Operation: Air carrier
- Aircraft: N592AS
- Make and model: Boeing 737890
- Aircraft serial: 35190
- Aircraft time: 39,820 hours, 12,110 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Baffle
- Part number: 143A751022
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 500A-500B RT BAFFLE UNDER TRANSITION PANEL IS CRACKED. GROUNDED - YES. REMOVED AND REPLACED BAFFLE AND BAFFLE CLIP IAW SRM 51 40 02 0G 0.
